# SDR SIMA20121005002

- Difficulty date: October 5, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 31,819 hours, 29,621 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10006491
- Part serial: 9909241
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3945 THE CREW RECEIVED A WING ANTI ICE FAIL MESSAGE ON EICAS IN ICING CONDITIONS.  THE CREW FOLLOWED AOM 1 PROCEDURE AND THE MESSAGE REMAINED.  THE CREW DECLARED AN EMERGENCY AND CONTINUED THE FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT WING ANTI ICE VALVE IAW M/M 30-11-01 AND PERFORMED OPERATIONAL CHECK AND LEAK CHECK IAW M/M 30-00-00.  NO FAULTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
